MathSciNet Relay Station
MathSciNet bibliographic data
MR998117 60J80 (60F17 62M05)
Wei, C. Z.; Winnicki, J. Some asymptotic results for the branching process with immigration. Stochastic Process. Appl. 31 (1989), no. 2, 261–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement